# SDR 96ZZZX2213

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 7665109007060
- Condition: Chafed
- Location: Nr 1 Hyd Pump
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, NR 1 SERVO CAUTION LIGHT ILLUMINATED.  AIRCRAFT WAS SHUT DOWN.  DURING TROUBLESHOOTING, HYDRAULIC LINE WAS FOUND CHAFING ON THE FIREWALL.  REPLACED LINE ASSY.  SERVICED AND GROUND RUN.  LEAK CHECK OK.
